Hey guys, so these last couple of weeks have been very hard for me because of my persistent breakouts as you can see in my last two posts. I got the cortisone shot on Thursday and it has gotten so much smaller!! Anyway, I could not figure out why I was breaking out so badly in just one area until I decided to look up the effects of Clearasil ultra rapid vanishing cream that I began using before I broke out even worse! Anyway, turns out this product dries out the skin so much that it causes MORE
Trying to figure out what I should do. It looks like I am getting two little bumps near my newest pimple and I'm just worried that they're going to get bigger. I don't know how to describe them, but they are raised bumps and almost look like they're just going to be tiny pimples that usually come to a head, but they never do. Can someone please help me? I honestly feel like I can't win. If these two pimples get bigger I don't know what I'm going to do.
So I'm thinking about getting the cortisone shot tomorrow because I have this huge pimple on the side of my chin! Anyway, this would be my first shot. I need it to be gone by Saturday night and I was wondering if it would at least be gone or go down by then? This is my first weekend of college and there are so many fun things going on, I want to be able to go out and enjoy it and not stay in because of this huge zit on my face. I'm also going to get it done by one of the Health Center doctors at
Today was the first day of classes here at CSU and I can't help but feel upset about how I look right at the moment. So many people tell me that I cannot complain about my acne because it isn't as bad as others, but acne has controlled my whole life and now it's going to control my whole college experience too. This morning I got up for my 9 o'clock class and immediately put makeup on. It's hard enough to brush my teeth in front of the mirror, can you imagine putting makeup on too?